# SDR ABXA9500196

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5911301502
- Condition: Corroded
- Location: Ws 387-395
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND CORROSION ON THE RIGHT WING LOWER SPAR CAP BETWEEN XRS 387 AND XRS 395.  REPAIRED RIGHT WING REAR LOWER SPAR CAP IAW ABX REA D957-10715-MR.
